Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Ran Huo    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Huo, R; Durrett, R, Latent voter model on locally tree-like random graphs, Stochastic Processes and Their Applications, vol. 128 no. 5 (May, 2018), pp. 1590-1614, Elsevier BV [doi]  [abs]
  2. Beckman, E; Dinan, E; Durrett, R; Huo, R; Junge, M, Asymptotic behavior of the brownian frog model, Electronic Journal of Probability, vol. 23 (January, 2018), Institute of Mathematical Statistics [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320